Alert archive / Colorado / Special Weather Statements in 2023

Special Weather Statement, NWS Pueblo, CO

May 10, 2023Kiowa County, Colorado

NWS Pueblo, CO issued this special weather statement at May 10, 2023, 10:30 PM MDT for Kiowa County, Colorado. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2023, 10:30 PM MDT (04:30 UTC)
Expired
May 10, 2023, 11:30 PM MDT
In force
60 min
Issued by
NWS Pueblo, CO
Hail
0.25 in
Wind
55

County Kiowa County, CO

The radar

The Pueblo radar (KPUX), 126 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.5 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2023-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 885 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2023-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
885 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
2019 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

916 
WWUS85 KPUB 110430
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
1030 PM MDT Wed May 10 2023
 
COZ095>098-110530-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
1030 PM MDT Wed May 10 2023

...A group of strong thunderstorms will impact portions of 
northwestern Prowers, central Kiowa and northeastern Bent Counties 
through 1130 PM MDT...

At 1030 PM MDT, Doppler radar was tracking a group of strong 
thunderstorms over portions of northwestern Prowers, central Kiowa 
and northeastern Bent Counties , moving north at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Lamar, Eads, Wiley, Neeoshe Reservoir, McClave, Sweetwater Reservoir,
Chivington, Hasty, Neegronda Reservoir, Queens Reservoir, John Martin
Reservoir and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3802 10257 3806 10303 3861 10311 3861 10249
TIME...MOT...LOC 0430Z 184DEG 33KT 3815 10282 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

$$

MG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 10, 10:03 PM MDT, 27 minutes earlier.

Area forecast discussion, May 10, 10:03 PM MDT, 27 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1003 PM MDT Wed May 10 2023

.UPDATE...
Issued at 1000 PM MDT Wed May 10 2023

Severe Thunderstorm Watch across the far eastern plains has been
allowed to expire. Strong thunderstorms are still possible through
the remainder of the night, with gusty winds and periods of heavy
rain. Moore|

UPDATE Issued at 844 PM MDT Wed May 10 2023

Updated forecast package for issuance of Winter Weather Advisory
for 4-10 inches of snow and gusty winds across zones 58 and
60...higher terrain of lake and Chaffee counties. Moore

UPDATE Issued at 750 PM MDT Wed May 10 2023

Updated forecast database for cancellation of Red Flag Warning for
the San Luis Valley, as well as portions of the Severe Watch
across the plains. Incorporated latest obs data. Moore

UPDATE Issued at 628 PM MDT Wed May 10 2023

Storms have waned over the I-25 corridor, and the Tornado Watch
for El Paso and Teller Counties has been canceled. The previous
Severe Thunderstorm Watch is still valid until 10 PM.
 Showers and thunderstorms will still be possible across the area,
especially for our eastern plains. Heavy rain, hail, gusty winds,
and frequent lightning are all possible. An isolated tornado
cannot be ruled out entirely.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 355 PM MDT Wed May 10 2023

Key Messages:

1) Strong to severe storms across southeast Colorado this evening.

2) Another round of showers and storms spreading across south
   central and southeast Colorado later tonight through the day
   Thursday.

3) Locally heavy rainfall tonight and through the day Thursday
   with light to moderate snow accumulations across the highest peaks.

Current water vapor imagery and upper air analysis is indicating
a compact upper low across east central Arizona this afternoon with
diffluent southerly flow across southern Colorado at this time. At the
surface east to southeast low level flow has kept low level moisture
in place across the plains this afternoon, with SPC meso-analysis
indicating SB CAPE of 1000-2000 j/kg at this time. This in conjunction
with the strong southerly flow aloft, has bulk shear of 40-50kts in
place, supporting severe thunderstorm development across the region
with a Tornado Watch in place through 9 pm across the Pikes Peak
region, and a Severe Thunderstorm Watch in place until 10 pm across
the rest of southeast Colorado.

Tonight and Tomorrow...Models indicate the upper low continuing to
lift north and east across north central New Mexico tonight and
into southeastern Colorado by mid Thursday morning before continuing
into northeastern Colorado Thursday evening. This will keep the
threat of severe storms across across the southeast Plains through
the evening, with the best shears expected along and north of the
Highway 50 Corridor.

A second round of showers and storms associated with the deformation
band as the upper low rotates up across area overnight, with showers
and storms developing and lifting out across the southeast mts and
plains after midnight, which continues to lift north and east through
the morning with wrap around precipitation then spreading south and
west across the Pikes Peak region and southeast mts through the
afternoon. Higher res models indicating the potential for stronger
to severe storms across the plains with MU CAPE of 1000-1500 j/kg
and strong shear continuing as the vertically stacked system lifts
out across southeast Colorado. In addition, locally heavy rainfall
will be possible as this system slowly lifts out across the plains,
with an area of concern being in the Pikes Peak region with southeast
upslope flow continuing through the morning. Light to moderate snow
accumulations 2 to 6 inches are also expected across the highest
peaks through the day on Thursday, however with the greatest amounts
being at or above 12K feet, will not issue any highlights at this time.

.LONG TERM...(Thursday night through Wednesday)
Issued at 355 PM MDT Wed May 10 2023

Key messages:

1) There will be numerous showers and thunderstorms over portions of
southeast Colorado Thursday night through Friday morning. Some snow
will be possible over the highest elevations.

2) Developing showers and thunderstorms in the afternoon on Friday
will occur mainly over the higher terrain and I-25 corridor, but
will also be possible over the eastern plains.

3) Some lingering showers and thunderstorms will be over portions of
the region Saturday morning, then become more widely scattered later
in the day.

4) PM scattered showers and thunderstorms over the higher terrain,
and more isolated over the plains, will be possible again on Sunday
through Wednesday.

6) Overall temperature trend will be cooler than average through the
next week with the coolest temperatures this weekend.

Detailed discussion:

Thursday night through Friday...

As a low pressure center associated with an exiting major shortwave
trough continues to move out of the area, there will be some wrap
around moisture with a sufficient amount of dynamic forcing and
moderate instability to allow for some showers and thunderstorms to
continue late Thursday evening and through the night into Friday
morning. Even with having a dry bias, the HRRR keeps a continuous
low level moisture feed out of the north along the I-25 corridor and
over the Palmer Divide area well into the morning hours on Friday,
even more so than the NAMNest. Some of the other higher resolution
model guidance also suggests higher amounts of QPF further south and
east over the lower Arkansas River Valley, although being that the
surface winds will be downsloping from the northwest, confidence of
this occurring is lower. Showers will likely linger over the eastern
plains and perhaps even a rumble of thunder, through the late
morning hours, and then should move off further to the east and out
of the CWA. Modified temperatures due to cloud cover and higher
level dewpoints at the surface will allow for temperatures to
steadily drop ito the mid 40s over the plains as cooler air is
advected in from the north. For high country, temperatures will cool
into the mid 20s to upper 30s for most locations.

Recycled moisture in the mid levels, along with a deepening mid
level wave developing into an upper level cut-off low to the west
over Utah will allow for some thunderstorms to develop over the
higher terrain later in the afternoon on Friday. At this time, the
Canadian model appears to be more of the outlier of having the
position of this upper level low further to the south over northern
Arizona. Some of the convection will move off over into the adjacent
plains, although given the movement of the storms primarily towards
the north, will likely not make it much further east than the I-25
corridor. As the low establishes itself, the mid-level steering flow
will take the movement of cells a little more towards the northwest
by late in the evening on Friday. Southeasterly winds will bring
some warmer temperatures in over the far southeastern plains,
otherwise it will be relatively cooler and below the seasonal
average for most locations for highs on Friday.

Saturday through Sunday...

All of the models do have the upper level low to the west
retrograding back towards the northwest. Depending on which model
resolves this feature better will determine how much instability and
moisture is advected up from the south over the area. If the
Canadian does verify with the low being a little further to the
south, there will be a better plume of mid-level moisture over the
region and likely a better chance of more widely scattered afternoon
showers and thunderstorms. Both of the ECMWF and Canadian also
depicts a developing mid level wave over western Texas that will
move up over the region throughout the course of the weekend and
greatly enhance moisture will higher instability and more numerous
showers and thunderstorms by Sunday. If this model verifies, this
will also keep temperatures much cooler with mostly overcast skies.
The GFS is the driest of all the models and becomes the outlier by
later in the weekend, with very little in the way of precip on
Sunday, and more confined to only the mountains.

Monday through Wednesday...

The deterministic models become much more diverse in terms of
solutions by this period in the forecast. The position of upper
level troughs and ridges are much more inconsistent. There will
still be some recycled mid level moisture over the region to provide
orographically induce convection over the higher terrain during the
afternoon hours. Depending on what the outcome is of the mid level
flow, some of these thunderstorms could also impact portions of the
plains by later in the day for all three days, yet it is still too
far out for there to be any certainty at this time. With an overall
ridge to the west and trough to the east showing up in the
ensembles, the overall trend is to keep temperatures on the slightly
cooler side, with only a slight rebound in temperatures towards the
mid part of next week.  -Stewey

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 355 PM MDT Wed May 10 2023

Mainly VFR conditions expected at ALS over the next 24 hours,
with gusty southerly up to 40kts through the afternoon and early
evening possibly leading to reduced vis in blowing dust. Upper
low to pass just southeast overnight, with a low potential for
a few showers mainly east of the terminal, before breezy west to
northwest winds develop at the tale end of this taf period.

Mainly VFR conditions expected at COS and PUB with the threat of
severe thunderstorms developing along and north of the highway
50 Corridor this afternoon and evening. Best chances of storms
affecting the terminals will be at COS, with hail and strong
outflow wind gusts possible. A brief lull in storm activity
for the evening, with the potential for a second round of
thunderstorms possible after midnight and continue through
the tale end of this taf period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until midnight MDT Thursday night for
COZ058-060.

&&

UPDATE...MOORE
SHORT TERM...MW
LONG TERM...STEWARD
AVIATION...MW
Hazardous weather outlook, May 10, 12:06 PM MDT, 10 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1206 PM MDT Wed May 10 2023

COZ058>089-093>099-111815-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1206 PM MDT Wed May 10 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe storms will be possible this afternoon across the
southeast Colorado Plains, with the greatest chances of severe storms
being along and north of the Highway 50 Corridor. The main threats
from these storms will be golf ball size hail and wind gusts to 60
mph or greater. There is also a threat for an isolated tornado.

Critical fire weather conditions will continue across the San
Luis Valley, with winds gusting to 50 mph through the afternoon
and into the early evening, combined with low humidity levels and
continued dry conditions.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Strong to severe thunderstorms will be possible Thursday over
portions of the southeast plains, mainly across areas along and
north of the Arkansas River, with storms developing early in the
morning, then moving northward into northeast Colorado and northwest
Kansas by afternoon. Strong winds and large hail are possible,
with a low risk of a tornado as well. Farther west, showers and
thunderstorms are expected over the mountains and I-25 corridor,
with locally heavy rainfall forecast for Teller and El Paso
Counties. Snow will be possible over the higher peaks of the
central and eastern mountains, with several inches of accumulation
above 10000 feet.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

23/23

In the hours before

Special weather statement, May 10, 6:12 PM MDT, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
612 PM MDT Wed May 10 2023

COZ094-099-110045-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
612 PM MDT Wed May 10 2023

...A strong thunderstorm will impact portions of southwestern Baca
and southeastern Las Animas Counties through 645 PM MDT...

At 612 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles northwest of Kenton, or 38 miles southwest of Springfield,
moving north at 55 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern Baca
and southeastern Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3701 10332 3744 10323 3745 10288 3700 10306
      3700 10332
TIME...MOT...LOC 0012Z 196DEG 49KT 3707 10316

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MG
Special weather statement, May 10, 7:28 PM MDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
728 PM MDT Wed May 10 2023

COZ095>099-110215-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
Eastern Kiowa County CO-
728 PM MDT Wed May 10 2023

...A group of strong thunderstorms will impact portions of western
Prowers, northern Baca, central Kiowa and eastern Bent Counties
through 815 PM MDT...

At 727 PM MDT, Doppler radar was tracking a group of strong
thunderstorms across portions of western Prowers, northern Baca,
central Kiowa and eastern Bent Counties, moving north at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  McClave around 740 PM MDT.
  Lamar and Wiley around 745 PM MDT.

Other locations in the path of this storm include Queens Reservoir,
Neegronda Reservoir, Neeoshe Reservoir, Sweetwater Reservoir and
Chivington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3759 10255 3767 10295 3857 10289 3857 10235
TIME...MOT...LOC 0127Z 192DEG 48KT 3792 10277

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

MG
Special weather statement, May 10, 8:07 PM MDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
807 PM MDT Wed May 10 2023

COZ094-110230-
Eastern Las Animas County CO-
807 PM MDT Wed May 10 2023

...A strong thunderstorm will impact portions of southeastern Las
Animas County through 830 PM MDT...

At 807 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Kim, or 31 miles northeast of Des Moines, moving
northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3725 10349 3723 10309 3700 10323 3700 10350
TIME...MOT...LOC 0207Z 202DEG 10KT 3702 10336

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 10, 8:59 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
859 PM MDT Wed May 10 2023

COZ093-097-099-110345-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
859 PM MDT Wed May 10 2023

...A group of strong thunderstorms will impact portions of eastern
Otero, northwestern Baca, northeastern Las Animas, southeastern
Crowley and Bent Counties through 945 PM MDT...

At 858 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms over portions of eastern Otero, northwestern Baca,
northeastern Las Animas, southeastern Crowley and Bent Counties,
moving north at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
La Junta, North La Junta, Rocky Ford, Las Animas, Swink, Cheraw,
McClave, Higbee, Hasty, John Martin Reservoir, Fort Lyon and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3763 10307 3764 10308 3765 10374 3811 10372
      3811 10362 3815 10362 3815 10275
TIME...MOT...LOC 0259Z 192DEG 49KT 3800 10336

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

MG
Special weather statement, May 10, 9:50 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
950 PM MDT Wed May 10 2023

COZ095>098-110430-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
950 PM MDT Wed May 10 2023

...A cluster of strong thunderstorms will impact portions of
northwestern Prowers, southwestern Kiowa and Bent Counties through
1030 PM MDT...

At 948 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms across portions of northwestern Prowers, southwestern
Kiowa and Bent Counties, moving north at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Hasty and McClave.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3765 10275 3765 10319 3833 10327 3834 10269
TIME...MOT...LOC 0348Z 190DEG 32KT 3788 10298

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MG
Special weather statement, May 10, 10:30 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1030 PM MDT Wed May 10 2023

COZ095>098-110530-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
1030 PM MDT Wed May 10 2023

...A group of strong thunderstorms will impact portions of
northwestern Prowers, central Kiowa and northeastern Bent Counties
through 1130 PM MDT...

At 1030 PM MDT, Doppler radar was tracking a group of strong
thunderstorms over portions of northwestern Prowers, central Kiowa
and northeastern Bent Counties , moving north at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lamar, Eads, Wiley, Neeoshe Reservoir, McClave, Sweetwater Reservoir,
Chivington, Hasty, Neegronda Reservoir, Queens Reservoir, John Martin
Reservoir and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3802 10257 3806 10303 3861 10311 3861 10249
TIME...MOT...LOC 0430Z 184DEG 33KT 3815 10282

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

MG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 6:12 PM MDTSpecial Weather StatementPUBBaca33 min
May 10, 7:28 PM MDTSpecial Weather StatementPUBKiowa47 min
May 10, 7:31 PM MDTRiver Flood WarningPUBEl Paso36 hr
May 10, 8:07 PM MDTSpecial Weather StatementPUB23 min
May 10, 8:43 PM MDTWinter Weather AdvisoryPUBChaffee, El Paso, Fremont, Lake, Saguache, Teller27 hr
May 10, 8:59 PM MDTSpecial Weather StatementPUBBent, Otero46 min
May 10, 9:27 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBOtero33 min
May 10, 9:50 PM MDTSpecial Weather StatementPUBBent40 min
May 10, 10:33 PM MDTSpecial Weather StatementPUBBent, Otero42 min
May 11, 1:46 AM MDTSpecial Weather StatementPUBKiowa29 min
May 11, 1:58 AM MDTSpecial Weather StatementPUBOtero47 min
May 11, 2:51 AM MDTSpecial Weather StatementPUBCuster24 min
May 11, 4:13 AM MDTSpecial Weather StatementPUBTeller47 min
May 11, 4:43 AM MDTSpecial Weather StatementPUBPueblo32 min
May 11, 6:10 AM MDTSpecial Weather StatementPUBPueblo35 min
May 11, 6:58 AM MDTSpecial Weather StatementPUBEl Paso32 min
May 11, 7:11 AM MDTFlash Flood WarningPUBEl Paso3 hr
May 11, 7:56 AM MDTFlash Flood WarningPUBEl Paso3 hr
May 11, 8:21 AM MDTRiver Flood WatchPUBEl Paso2 hr
May 11, 10:22 AM MDTRiver Flood WarningPUBEl Paso21 hr
May 11, 12:13 PM MDTSpecial Weather StatementPUBEl Paso47 min
May 11, 12:56 PM MDTSpecial Weather StatementPUBCrowley34 min
May 11, 1:40 PM MDTSpecial Weather StatementPUBPueblo35 min
May 11, 2:28 PM MDTSpecial Weather StatementPUBKiowa32 min
May 11, 2:47 PM MDTRiver Flood WarningPUBPueblo42 hr
May 11, 2:51 PM MDTRiver Flood WatchPUBPueblo8 hr
May 11, 2:54 PM MDTRiver Flood WatchPUBOtero28 hr
May 11, 3:15 PM MDTSpecial Weather StatementPUBKiowa30 min
May 11, 3:28 PM MDTSevere Thunderstorm WarningPUBKiowa32 min
May 11, 4:18 PM MDTSpecial Weather StatementPUBCrowley27 min
May 11, 4:31 PM MDTSpecial Weather StatementPUBBent29 min
May 11, 4:50 PM MDTSpecial Weather StatementPUBKiowa25 min
May 11, 4:54 PM MDTSpecial Weather StatementPUBCrowley36 min
May 11, 5:08 PM MDTSpecial Weather StatementPUBKiowa37 min
May 11, 5:49 PM MDTSpecial Weather StatementPUBKiowa26 min

Nearby

Special Weather Statements in Colorado, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.